# SDR DALA13031930963

- Difficulty date: June 11, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 61,171 hours, 45,972 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Receptacle
- Condition: Damaged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, 12 PIN RECEPTICLES WERE FOUND TO BE WORN & GOUGED. REPLACED WORN ALIGNMENT PIN RECEPTACLES IAW AMM 53-53-00.
